Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Local cohomological properties of homogeneous ANR compacta

Tom 233 / 2016

V. Valov Fundamenta Mathematicae 233 (2016), 257-270 MSC: Primary 55M10, 55M15; Secondary 54F45, 54C55. DOI: 10.4064/fm93-12-2015 Opublikowany online: 16 December 2015

Streszczenie

In accordance with the Bing–Borsuk conjecture, we show that if $X$ is an $n$-dimensional homogeneous metric ANR continuum and $x\in X$, then there is a local basis at $x$ consisting of connected open sets $U$ such that the cohomological properties of $\overline U$ and ${\rm bd}\,U$ are similar to the properties of the closed ball $\mathbb B^n\subset \mathbb R^n$ and its boundary $\mathbb S^{n-1}$. We also prove that a metric ANR compactum $X$ of dimension $n$ is dimensionally full-valued if and only if the group $H_n(X,X\setminus x;\mathbb Z)$ is not trivial for some $x\in X$. This implies that every $3$-dimensional homogeneous metric ANR compactum is dimensionally full-valued.

Autorzy

  • V. ValovDepartment of Computer Science and Mathematics
    Nipissing University
    100 College Drive, P.O. Box 5002
    North Bay, ON, P1B 8L7, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek